Exsurge Jun 20, 2013 @ 3:32pm
Every spell has a shock effect for some reason.
Every spell that I use has a small shock effect before casting. Every type of spell has been doing this, and I can't figure out why. Any help would be appreciated.
Showing 1-6 of 6 comments
< >
Tears of Blood Jun 20, 2013 @ 3:35pm 
Any mods installed?
Exsurge Jun 20, 2013 @ 3:36pm 
Yeah. I'm led to think it was this spell I created that has that effect, and it's just applying to every spell for some reason.
Tears of Blood Jun 20, 2013 @ 3:41pm 
I need to know what mods you have that affect your spells.

There is probably some issue with load order or something like that.

As a general fix, try running BOSS. (Look for it on Skyrim Nexus) It can fix -some- load order issues.
Last edited by Tears of Blood; Jun 20, 2013 @ 3:43pm
Exsurge Jun 20, 2013 @ 6:30pm 
Sorry for not responding for a while, but I figured it out. I just had to go back a few saves, and the issue disappeared. Thanks for the help, though!
Tears of Blood Jun 20, 2013 @ 9:21pm 
I imagine your issue may pop up again. If it does, try what I said. Lots of spell mods not poperly ordered can have very stange effects.
[KL] Master Dan [StormCats] Jun 20, 2013 @ 10:30pm 
It's a spell he has created himself in the creation kit...silly rabbit and his mad experiments... [rolls eyes]....
Showing 1-6 of 6 comments
< >
Per page: 15 30 50
Date Posted: Jun 20, 2013 @ 3:32pm
Posts: 6